# SDR CALA0300402

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 15,529 hours, 4,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SKIN AND SILL PLATE SUPPORT STRUCTURE(BEAR STRAP/SKIN) AT FORWARD END OF FORWARD CARGO PIT OPENING, STA 450, STRINGER 25R. REPAIRED AREA IAW ECRA 5330-03272.
